Skip to main content

Advertisement

We’d like to understand how you use our websites in order to improve them. Register your interest.

Retraction Note: Jacobi spectral solution for weakly singular integral algebraic equations of index-1

  • The original article was published in Advances in Difference Equations 2014 2014:165

This article [1] has been retracted by Professor Ravi P Agarwal, Editor-in-Chief of Advances in Difference Equations.

Following publication of this article, it was brought to the attention of the editorial and publishing staff that this article has substantial overlap with two articles by Hadizadeh, Ghoreishi, and Pishbin, published in 2011 in Applied Numerical Mathematics [2] and in 2013 in Journal of Computational and Applied Mathematics [3].

This is a violation of publication ethics which, in accordance with the Committee on Publication Ethics guidelines, warrants a retraction of the article and a notice to this effect to be published in the journal.

References

  1. 1.

    Zhao, J, Shiying, W: Jacobi spectral solution for weakly singular integral algebraic equations of index-1. Adv. Differ. Equ. 2014, 165 (2014)

  2. 2.

    Hadizadeh, M, Ghoreishi, F, Pishbin, S: Jacobi spectral solution for integral algebraic equations of index-2. Appl. Numer. Math. 61, 131-148 (2011)

  3. 3.

    Pishbin, S, Ghoreishi, F, Hadizadeh, M: The semi-explicit Volterra integral algebraic equations with weakly singular kernels: the numerical treatments. J. Comput. Appl. Math. 245, 121-132 (2013)

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Jingjun Zhao.

Additional information

The online version of the original article can be found under doi:10.1186/1687-1847-2014-165.

Rights and permissions

Open Access This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly credited.

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Zhao, J., Wang, S. Retraction Note: Jacobi spectral solution for weakly singular integral algebraic equations of index-1. Adv Differ Equ 2015, 205 (2015). https://doi.org/10.1186/s13662-015-0516-5

Download citation